• Previous Article
    Optimal control problems for a neutral integro-differential system with infinite delay
  • EECT Home
  • This Issue
  • Next Article
    Finite dimensional global attractor for a class of two-coupled nonlinear fractional Schrödinger equations
doi: 10.3934/eect.2021028

On the Cauchy problem for a derivative nonlinear Schrödinger equation with nonvanishing boundary conditions

Institut de Mathématiques de Toulouse, UMR5219, Université de Toulouse, CNRS, UPS IMT, F-31062 Toulouse Cedex 9, France

Received  January 2021 Revised  April 2021 Published  May 2021

In this paper we consider the Schrödinger equation with nonlinear derivative term. Our goal is to initiate the study of this equation with non vanishing boundary conditions. We obtain the local well posedness for the Cauchy problem on Zhidkov spaces $ X^k( \mathbb{R}) $ and in $ \phi+H^k( \mathbb{R}) $. Moreover, we prove the existence of conservation laws by using localizing functions. Finally, we give explicit formulas for stationary solutions on Zhidkov spaces.

Citation: Phan Van Tin. On the Cauchy problem for a derivative nonlinear Schrödinger equation with nonvanishing boundary conditions. Evolution Equations & Control Theory, doi: 10.3934/eect.2021028
References:
[1]

F. BéthuelP. Gravejat and D. Smets, Stability in the energy space for chains of solitons of the one-dimensional Gross-Pitaevskii equation, Ann. Inst. Fourier (Grenoble), 64 (2014), 19-70.  doi: 10.5802/aif.2838.  Google Scholar

[2]

T. Cazenave, Semilinear Schrödinger Equations, volume 10 of Courant Lecture Notes in Mathematics, New York University, Courant Institute of Mathematical Sciences, New York, 2003. doi: 10.1090/cln/010.  Google Scholar

[3]

T. Cazenave and A. Haraux, An Introduction to Semilinear Evolution Equations, volume 13 of Oxford Lecture Series in Mathematics and its Applications, The Clarendon Press Oxford University Press, New York, 1998.  Google Scholar

[4]

A. de Laire, Global well-posedness for a nonlocal Gross-Pitaevskii equation with non-zero condition at infinity, Comm. Partial Differential Equations, 35 (2010), 2021-2058.  doi: 10.1080/03605302.2010.497200.  Google Scholar

[5]

C. Gallo, Schrödinger group on Zhidkov spaces, Adv. Differential Equations, 9 (2004), 509-538.   Google Scholar

[6]

C. Gallo, The Cauchy problem for defocusing nonlinear Schrödinger equations with non-vanishing initial data at infinity, Comm. Partial Differential Equations, 33 (2008), 729-771.  doi: 10.1080/03605300802031614.  Google Scholar

[7]

P. Gérard, The Cauchy problem for the Gross-Pitaevskii equation, Ann. Inst. H. Poincaré Anal. Non Linéaire, 23 (2006), 765-779.  doi: 10.1016/j.anihpc.2005.09.004.  Google Scholar

[8]

P. Gérard, The Gross-Pitaevskii equation in the energy space, In Stationary and Time Dependent Gross-Pitaevskii Equations, volume 473 of Contemp. Math., Amer. Math. Soc., Providence, RI, 2008, pages 129–148. doi: 10.1090/conm/473/09226.  Google Scholar

[9]

M. Hayashi and T. Ozawa, Well-posedness for a generalized derivative nonlinear Schrödinger equation, J. Differential Equations, 261 (2016), 5424-5445.  doi: 10.1016/j.jde.2016.08.018.  Google Scholar

[10]

N. Hayashi and T. Ozawa, On the derivative nonlinear Schrödinger equation, Phys. D, 55 (1992), 14-36.  doi: 10.1016/0167-2789(92)90185-P.  Google Scholar

[11]

N. Hayashi and T. Ozawa, Finite energy solutions of nonlinear Schrödinger equations of derivative type, SIAM J. Math. Anal., 25 (1994), 1488-1503.  doi: 10.1137/S0036141093246129.  Google Scholar

[12]

S. Le Coz, Standing waves in nonlinear Schrödinger equations, In Analytical and Numerical Aspects of Partial Differential Equations, Walter de Gruyter, Berlin, 2009, pages 151–192.  Google Scholar

[13]

E. Mjølhus, On the modulational instability of hydromagnetic waves parallel to the magnetic field, Journal of Plasma Physics, 16 (1976), 321-334.  doi: 10.1017/S0022377800020249.  Google Scholar

[14]

M. Murai, K. Sakamoto and S. Yotsutani, Representation formula for traveling waves to a derivative nonlinear Schrödinger equation with the periodic boundary condition, Discrete Contin. Dyn. Syst., (Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl.), 2015,878–900. doi: 10.3934/proc.2015.0878.  Google Scholar

[15]

C. Sulem and P.-L. Sulem, The Nonlinear Schrödinger Equation, volume 139 of Applied Mathematical Sciences, Springer-Verlag, New York, 1999. Self-focusing and wave collapse.  Google Scholar

[16]

M. Tsutsumi and I. Fukuda, On solutions of the derivative nonlinear Schrödinger equation. Existence and uniqueness theorem, Funkcial. Ekvac., 23 (1980), 259-277.   Google Scholar

[17]

M. Tsutsumi and I. Fukuda, On solutions of the derivative nonlinear Schrödinger equation. II, Funkcial. Ekvac., 24 (1981), 85-94.   Google Scholar

[18]

P. E. Zhidkov, Korteweg-de Vries and Nonlinear Schrödinger Equations: Qualitative Theory, volume 1756 of Lecture Notes in Mathematics., Springer-Verlag, Berlin, 2001.  Google Scholar

show all references

References:
[1]

F. BéthuelP. Gravejat and D. Smets, Stability in the energy space for chains of solitons of the one-dimensional Gross-Pitaevskii equation, Ann. Inst. Fourier (Grenoble), 64 (2014), 19-70.  doi: 10.5802/aif.2838.  Google Scholar

[2]

T. Cazenave, Semilinear Schrödinger Equations, volume 10 of Courant Lecture Notes in Mathematics, New York University, Courant Institute of Mathematical Sciences, New York, 2003. doi: 10.1090/cln/010.  Google Scholar

[3]

T. Cazenave and A. Haraux, An Introduction to Semilinear Evolution Equations, volume 13 of Oxford Lecture Series in Mathematics and its Applications, The Clarendon Press Oxford University Press, New York, 1998.  Google Scholar

[4]

A. de Laire, Global well-posedness for a nonlocal Gross-Pitaevskii equation with non-zero condition at infinity, Comm. Partial Differential Equations, 35 (2010), 2021-2058.  doi: 10.1080/03605302.2010.497200.  Google Scholar

[5]

C. Gallo, Schrödinger group on Zhidkov spaces, Adv. Differential Equations, 9 (2004), 509-538.   Google Scholar

[6]

C. Gallo, The Cauchy problem for defocusing nonlinear Schrödinger equations with non-vanishing initial data at infinity, Comm. Partial Differential Equations, 33 (2008), 729-771.  doi: 10.1080/03605300802031614.  Google Scholar

[7]

P. Gérard, The Cauchy problem for the Gross-Pitaevskii equation, Ann. Inst. H. Poincaré Anal. Non Linéaire, 23 (2006), 765-779.  doi: 10.1016/j.anihpc.2005.09.004.  Google Scholar

[8]

P. Gérard, The Gross-Pitaevskii equation in the energy space, In Stationary and Time Dependent Gross-Pitaevskii Equations, volume 473 of Contemp. Math., Amer. Math. Soc., Providence, RI, 2008, pages 129–148. doi: 10.1090/conm/473/09226.  Google Scholar

[9]

M. Hayashi and T. Ozawa, Well-posedness for a generalized derivative nonlinear Schrödinger equation, J. Differential Equations, 261 (2016), 5424-5445.  doi: 10.1016/j.jde.2016.08.018.  Google Scholar

[10]

N. Hayashi and T. Ozawa, On the derivative nonlinear Schrödinger equation, Phys. D, 55 (1992), 14-36.  doi: 10.1016/0167-2789(92)90185-P.  Google Scholar

[11]

N. Hayashi and T. Ozawa, Finite energy solutions of nonlinear Schrödinger equations of derivative type, SIAM J. Math. Anal., 25 (1994), 1488-1503.  doi: 10.1137/S0036141093246129.  Google Scholar

[12]

S. Le Coz, Standing waves in nonlinear Schrödinger equations, In Analytical and Numerical Aspects of Partial Differential Equations, Walter de Gruyter, Berlin, 2009, pages 151–192.  Google Scholar

[13]

E. Mjølhus, On the modulational instability of hydromagnetic waves parallel to the magnetic field, Journal of Plasma Physics, 16 (1976), 321-334.  doi: 10.1017/S0022377800020249.  Google Scholar

[14]

M. Murai, K. Sakamoto and S. Yotsutani, Representation formula for traveling waves to a derivative nonlinear Schrödinger equation with the periodic boundary condition, Discrete Contin. Dyn. Syst., (Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl.), 2015,878–900. doi: 10.3934/proc.2015.0878.  Google Scholar

[15]

C. Sulem and P.-L. Sulem, The Nonlinear Schrödinger Equation, volume 139 of Applied Mathematical Sciences, Springer-Verlag, New York, 1999. Self-focusing and wave collapse.  Google Scholar

[16]

M. Tsutsumi and I. Fukuda, On solutions of the derivative nonlinear Schrödinger equation. Existence and uniqueness theorem, Funkcial. Ekvac., 23 (1980), 259-277.   Google Scholar

[17]

M. Tsutsumi and I. Fukuda, On solutions of the derivative nonlinear Schrödinger equation. II, Funkcial. Ekvac., 24 (1981), 85-94.   Google Scholar

[18]

P. E. Zhidkov, Korteweg-de Vries and Nonlinear Schrödinger Equations: Qualitative Theory, volume 1756 of Lecture Notes in Mathematics., Springer-Verlag, Berlin, 2001.  Google Scholar

[1]

Hiroyuki Hirayama, Mamoru Okamoto. Random data Cauchy problem for the nonlinear Schrödinger equation with derivative nonlinearity. Discrete & Continuous Dynamical Systems, 2016, 36 (12) : 6943-6974. doi: 10.3934/dcds.2016102

[2]

Paolo Antonelli, Daniel Marahrens, Christof Sparber. On the Cauchy problem for nonlinear Schrödinger equations with rotation. Discrete & Continuous Dynamical Systems, 2012, 32 (3) : 703-715. doi: 10.3934/dcds.2012.32.703

[3]

Shubin Wang, Guowang Chen. Cauchy problem for the nonlinear Schrödinger-IMBq equations. Discrete & Continuous Dynamical Systems - B, 2006, 6 (1) : 203-214. doi: 10.3934/dcdsb.2006.6.203

[4]

Minoru Murai, Kunimochi Sakamoto, Shoji Yotsutani. Representation formula for traveling waves to a derivative nonlinear Schrödinger equation with the periodic boundary condition. Conference Publications, 2015, 2015 (special) : 878-900. doi: 10.3934/proc.2015.0878

[5]

Changxing Miao, Bo Zhang. Global well-posedness of the Cauchy problem for nonlinear Schrödinger-type equations. Discrete & Continuous Dynamical Systems, 2007, 17 (1) : 181-200. doi: 10.3934/dcds.2007.17.181

[6]

Shuai Zhang, Shaopeng Xu. The probabilistic Cauchy problem for the fourth order Schrödinger equation with special derivative nonlinearities. Communications on Pure & Applied Analysis, 2020, 19 (6) : 3367-3385. doi: 10.3934/cpaa.2020149

[7]

Editorial Office. Retraction: The probabilistic Cauchy problem for the fourth order Schrödinger equation with special derivative nonlinearities. Communications on Pure & Applied Analysis, 2020, 19 (7) : 3785-3785. doi: 10.3934/cpaa.2020167

[8]

Hideo Takaoka. Energy transfer model for the derivative nonlinear Schrödinger equations on the torus. Discrete & Continuous Dynamical Systems, 2017, 37 (11) : 5819-5841. doi: 10.3934/dcds.2017253

[9]

Nakao Hayashi, Pavel I. Naumkin, Patrick-Nicolas Pipolo. Smoothing effects for some derivative nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems, 1999, 5 (3) : 685-695. doi: 10.3934/dcds.1999.5.685

[10]

Hideo Takaoka. Energy transfer model and large periodic boundary value problem for the quintic nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems, 2020, 40 (11) : 6351-6378. doi: 10.3934/dcds.2020283

[11]

Binhua Feng, Xiangxia Yuan. On the Cauchy problem for the Schrödinger-Hartree equation. Evolution Equations & Control Theory, 2015, 4 (4) : 431-445. doi: 10.3934/eect.2015.4.431

[12]

Binhua Feng, Dun Zhao. On the Cauchy problem for the XFEL Schrödinger equation. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4171-4186. doi: 10.3934/dcdsb.2018131

[13]

Christina A. Hollon, Jeffrey T. Neugebauer. Positive solutions of a fractional boundary value problem with a fractional derivative boundary condition. Conference Publications, 2015, 2015 (special) : 615-620. doi: 10.3934/proc.2015.0615

[14]

Yuanyuan Ren, Yongsheng Li, Wei Yan. Sharp well-posedness of the Cauchy problem for the fourth order nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2018, 17 (2) : 487-504. doi: 10.3934/cpaa.2018027

[15]

Abderrazak Chrifi, Mostafa Abounouh, Hassan Al Moatassime. Galerkin method of weakly damped cubic nonlinear Schrödinger with Dirac impurity, and artificial boundary condition in a half-line. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021030

[16]

Yuji Sagawa, Hideaki Sunagawa. The lifespan of small solutions to cubic derivative nonlinear Schrödinger equations in one space dimension. Discrete & Continuous Dynamical Systems, 2016, 36 (10) : 5743-5761. doi: 10.3934/dcds.2016052

[17]

Hiroyuki Hirayama. Well-posedness and scattering for a system of quadratic derivative nonlinear Schrödinger equations with low regularity initial data. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1563-1591. doi: 10.3934/cpaa.2014.13.1563

[18]

Chengchun Hao. Well-posedness for one-dimensional derivative nonlinear Schrödinger equations. Communications on Pure & Applied Analysis, 2007, 6 (4) : 997-1021. doi: 10.3934/cpaa.2007.6.997

[19]

Dorina Mitrea, Marius Mitrea, Sylvie Monniaux. The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1295-1333. doi: 10.3934/cpaa.2008.7.1295

[20]

Corentin Audiard. On the non-homogeneous boundary value problem for Schrödinger equations. Discrete & Continuous Dynamical Systems, 2013, 33 (9) : 3861-3884. doi: 10.3934/dcds.2013.33.3861

2019 Impact Factor: 0.953

Article outline

[Back to Top]